MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 114" 10 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD W/CHEC; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 114" 10 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD W/CHEC; STOPCOCK, I.V. SET
Catalog Number AM3011
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
A complaint was received regarding a 114" 10 drop primary set w/3 microclave®, remv 3-port nanoclave® manifold w/check valve, spin luer, 1 ext that experienced cracks and leakage.The reporter stated that they had a few more lines cracked in the packages.These are being opened in a new pack and we find that the product is cracked.It has happened on multiple dates.They go back with the patient and as they are putting the patient to sleep, meds are running out.They have been multiple defective items.
 
Additional Manufacturer Narrative
The initial reporter indicated that the event occurred multiple times and that they have 8 defective devices; however, no additional information was given pertaining to the additional instances.A search of the complaint database showed no prior report of these events.The investigation is pending completion.Upon completion a supplemental mdr will be submitted.
 
Additional Manufacturer Narrative
Additional information d9: device was received 5/13/2025.Investigation summary: received one (1) used am3011, one (1) new am3011 and four (4) open/unused am3011 for inspection.The female luer on each of the samples was cracked.A crack was observed on the female luer of the new set in the sealed packaging.The reported complaint can be confirmed.The probable cause is due to manufacturer molding error.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
114" 10 DROP PRIMARY SET W/3 MICROCLAVE®, REMV 3-PORT NANOCLAVE® MANIFOLD W/CHEC
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key21946625
Report Number9617594-2025-00880
Device Sequence Number13042066
Product Code FMG
UDI-Device Identifier00887709086005
UDI-Public(01)00887709086005(17)290801(10)14115178
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberAM3011
Device Lot Number14115178
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date05/01/2025
Supplement Report FDA Received Date08/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown